# SDR R61A201204100239

- Difficulty date: April 10, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N829MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000049
- Aircraft time: 16,950 hours, 12,996 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Part number: 7U79425
- Part serial: 0452
- Condition: Corroded
- Location: Thrust Reverser
- Part time: 16,950 hours, 12,996 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN FOR HEAVY CHECK, LEVEL 2 CORROSION WAS FOUND ON THE NR 2 ENG (RT) OUTBOARD T/R FEEDBACK ACTUATOR MOUNTING GIMBAL BUSHING AND HARDWARE.  MAINTENANCE REMOVED AND REPLACED THE FEEDBACK ACTUATOR ON THE NR 2 ENG (RT) OUTBOARD T/R IAW EMB 170-ESM 78-32-09 (GE CF34-8E).  AIRCRAFT IS CURRENTLY STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
